# SDR N6WA00706002

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 3,225 hours, 2,290 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSIB
- Part serial: 21024
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CENTER EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERCENCY POWER SUPPLY PACK.
